# SDR CALA2013100991913

- Difficulty date: October 7, 2013
- Submitted: October 10, 2013
- Operation: Air carrier
- Aircraft: N653UA
- Make and model: Boeing 767322
- Aircraft serial: 25391
- Aircraft time: 89,764 hours, 14,301 cycles
- Engine: Pwa PW4060
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Malfunctioned
- Location: Nr 1
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DUE TO ENG BLEED "OFF" LIGHT ON ENG START & NO DUCT PRESS.  PRECAUTIONARY CHANGE PREVIOUS.  DUE TO ENG BLEED "OFF" DURING ENG START, REPLACED NR 1 ENG PREVIOUS IAW AMM 36-11-18,401.  ACP OPERATIONS CHECKED WITH ENG RUN OK.
